Sunday, January 13, 2008

Anna Grace - Up Date!

I would like to thank all of you for your prayers, and support. Today is the first day I've felt like our little girl may be out of the woods. The fever did finally break Friday afternoon. However, I think that Anna Grace is allergic to the antibiotics we've been giving her. She broke out in a new rash Friday night, and it got worse on Saturday. She stopped eating and couldn't sleep. She tossed and turned all night flailing and scratching herself. I stopped giving her the antibiotic, and started her back on the steroids the doctor gave us, as well as Benadryl. She started eating again today, and seems to be more like herself. However, tonight Hugh said we have to finish giving her the antibiotics, or the next time she gets an ear infection it will be immune to medicine. I told him how worried I was that the antibiotics were causing the itchy rash. So, he said that we would continue to give her the steroids, and watch her closely in case it is the antibiotics, so we could give her Benadryl, and we'd call her pediatrician tomorrow. So, please continue to pray! I know she has been in many of your prayers and on many prayer chains as well. I can't tell you how much that means to me, and how much it has eased my anxiety. I will continue to pray and keep everyone updated. Thank you and blessings to all!

4 comments:

Penless Thoughts said...

I know this had to be very frightening!!! Glad to hear things are lining up as they should be. Jesus is our healer.
Susan

freetofly said...

Oh, goodness! How distressing! I am praying even now...I have dial-up and it takes a while for the comments page to come up, but that gave me more time to focus on prayer! When you feel up to it, pls let us know how she is...so sorry for this, it is so much more distressing when they are this little.

Fishy Girl said...

When my oldest was a year old, she almost died due to an overdose of antibiotics. I know how scary times like this can be. If it is an consolation, she is eleven and as fine as an eleven year old can be. I will pray for your daughter to have a speedy recovery and for you to have peace.

Marsha said...

I'm assuming everything is cleared up now and that it was an allergic reaction.

It is a frightening thing to go through. I went through it with 2 of my 3 children and my husband, all the same drug. By the time I had my 3rd child the dr said to just assume the 3rd child will be allergic also and didn't even attempt to use that drug, but rather marked his chart as allergic.

Blessings to you and your family as you experience the nearness of Him through all the trials of this life.